Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 89, NWS Tulsa, OK

November 26, 2015Creek County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Nov 26, 2015, 8:03 PM CST for Creek County, Oklahoma. It took effect at Nov 27, 2015, 6:31 AM CST. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Nov 26, 2015, 8:03 PM CST (02:03 UTC)
In effect from
Nov 27, 2015, 6:31 AM CST
Expired
Nov 28, 2015, 7:17 PM CST
In force
37 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Creek County, OK

The radar

The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Polecat Creek near Sapulpa (SPCO2).

Action stage
21 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07165508, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WGUS44 KTSA 270203
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
803 PM CST THU NOV 26 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-271003-
/O.NEW.KTSA.FL.W.0089.151127T1231Z-151129T0117Z/
/SPCO2.1.ER.151127T1231Z.151127T1800Z.151128T1917Z.NO/
803 PM CST THU NOV 26 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Polecat Creek near Sapulpa
* from Friday morning to Saturday evening, or until the warning is 
  cancelled.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to rise above flood stage Friday 
  morning and will have a maximum value of 24.1 feet early Friday 
  afternoon.
* Impact...At 24.0 feet, widespread flooding affects pasturelands and 
  oil fields between Sapulpa and the Tulsa County line. Barns and 
  other outbuildings may be threatended by minor flooding.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$
6 follow-up statements
045 
WGUS84 KTSA 270802
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
202 AM CST FRI NOV 27 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-271602-
/O.EXT.KTSA.FL.W.0089.151128T0042Z-151128T2034Z/
/SPCO2.1.ER.151128T0042Z.151128T0600Z.151128T1434Z.NO/
202 AM CST FRI NOV 27 2015

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* from this evening to Saturday afternoon, or until the warning is 
  cancelled.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.5 
  feet Saturday before dawn.
* Impact...At 22.0 feet, minor flooding of pasturelands and oil fields
  occurs.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$
638 
WGUS84 KTSA 271435
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
835 AM CST FRI NOV 27 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-272235-
/O.EXT.KTSA.FL.W.0089.000000T0000Z-151129T0107Z/
/SPCO2.1.ER.000000T0000Z.151128T0000Z.151128T1907Z.NO/
835 AM CST FRI NOV 27 2015

...Flood Warning extended until Saturday evening...
The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until Saturday evening, or until the warning is cancelled.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to have a maximum value of 24.2 
  feet this evening.
* Impact...At 22.0 feet, minor flooding of pasturelands and oil fields
  occurs.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$
010 
WGUS84 KTSA 272008
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
208 PM CST FRI NOV 27 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-280408-
/O.EXT.KTSA.FL.W.0089.000000T0000Z-151129T1600Z/
/SPCO2.1.ER.000000T0000Z.151128T0600Z.151129T1000Z.NO/
208 PM CST FRI NOV 27 2015

...Flood Warning extended until Sunday morning...
The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until Sunday morning, or until the warning is cancelled.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to have a maximum value of 24.7 
  feet Saturday before dawn.
* Impact...At 25.0 feet, moderate flooding affects pasturelands and 
  oil fields between Sapulpa and the Tulsa County line. Barns and 
  other outbuildings experience minor flooding.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$
941 
WGUS84 KTSA 280232
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CST FRI NOV 27 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...Arkansas...

  Polecat Creek near Sapulpa affecting Creek County. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
  Kiamichi River near Antlers affecting Pushmataha County. 
  
  Red River at Arthur City affecting Choctaw County. 
  
OKC127-281032-
/O.CON.KTSA.FL.W.0085.000000T0000Z-151130T0433Z/
/ANTO2.3.ER.151128T0038Z.151128T1800Z.151129T2233Z.NO/
832 PM CST FRI NOV 27 2015

...This is a dangerous and life threatening situation...
 
The Flood Warning continues for
  The Kiamichi River near Antlers.
* until Sunday evening, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 25.48 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The Kiamichi River near Antlers will continue rising to 
  near 37.5 feet early Saturday afternoon. The river is expected to 
  fall below flood stage Sunday afternoon.
* Impact...At 37.0 feet, numerous structures become flooded along the 
  west bank of Kiamichi River near Moyers. This will exceed the 
  flooding which occurred on April 8, 2002 when the river crested at 
  36.13 feet. The City of Antlers may see backwater flooding that 
  could close Ethel Road near Beaver Creek. This is an extremely 
  dangerous and life threatening situation.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$

OKC115-281032-
/O.CON.KTSA.FL.W.0082.000000T0000Z-151130T1426Z/
/COMO2.2.ER.151127T1954Z.151129T0000Z.151130T0826Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Neosho River near Commerce.
* until Monday morning, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 17.44 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.9 feet Saturday evening. The river is expected to fall 
  below flood stage Monday before dawn .
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

OKC115-281032-
/O.CON.KTSA.FL.W.0092.151128T0936Z-151129T1715Z/
/QUAO2.1.ER.151128T0936Z.151129T0000Z.151129T1115Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Spring River near Quapaw.
* from late tonight to Sunday morning, or until the warning is 
  cancelled.
* At  8:00 PM Friday, the stage was 18.66 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage early Saturday morning and continue to rise to near 
  21.2 feet by Saturday evening. The river is expected to fall below 
  flood stage early Sunday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$

OKC079-281032-
/O.CON.KTSA.FL.W.0083.151128T1722Z-151129T2316Z/
/PTAO2.2.ER.151128T1722Z.151129T0000Z.151129T1716Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Poteau River near Poteau.
* from Saturday morning to Sunday afternoon, or until the warning is 
  cancelled.
* At  7:45 PM Friday, the stage was  5.64 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage late Saturday morning and continue to rise to near 27.0
  feet by Saturday evening. The river is expected to fall below flood
  stage late Sunday morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands and 
  county roads from southeast of Poteau to the mouth of Brazil Creek.
  Old Highway 112 may become impassable.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$

OKC079-281032-
/O.CON.KTSA.FL.W.0084.151128T2017Z-151201T1050Z/
/PANO2.2.ER.151128T2017Z.151129T1800Z.151201T0450Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Poteau River near Panama.
* from Saturday afternoon to late Monday night, or until the warning 
  is cancelled.
* At  7:30 PM Friday, the stage was 19.33 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage early Saturday afternoon and continue to rise to near 
  37.0 feet by early Sunday afternoon. The river is expected to fall 
  below flood stage late Monday evening.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands 
  occur between Shady Point and Arkoma. Many roads in the floodplain 
  become impassable.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$

OKC023-281032-
/O.CON.KTSA.FL.W.0088.151128T1353Z-151201T0508Z/
/ARCT2.2.ER.151128T1353Z.151129T1800Z.151130T2308Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Red River at Arthur City.
* from Saturday morning to Monday evening, or until the warning is 
  cancelled.
* At  7:00 PM Friday, the stage was 20.33 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...The Red River at Arthur City is expected to rise above 
  flood stage Saturday morning and continue to rise to near 31.4 feet
  by early Sunday afternoon. The river is expected to fall below 
  flood stage Monday afternoon.
* Impact...At 31.0 feet, expect moderate flooding of pastureland 
  between the mouth of Blue River and Pecan Point. Land areas may be 
  cut off by high water.
 
&&
 
LAT...LON 3396 9584 3383 9577 3384 9526 3397 9510 3399 9545

$$

OKC037-281032-
/O.CON.KTSA.FL.W.0089.000000T0000Z-151129T1500Z/
/SPCO2.1.ER.151127T2109Z.151128T1200Z.151129T0900Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until Sunday morning, or until the warning is cancelled.
* At  4:02 PM Friday, the stage was 22.00 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Polecat Creek near Sapulpa will continue rising to 
  near 23.6 feet Saturday morning. The river is expected to fall 
  below flood stage early Sunday morning.
* Impact...At 24.0 feet, widespread flooding affects pasturelands and 
  oil fields between Sapulpa and the Tulsa County line. Barns and 
  other outbuildings may be threatended by minor flooding.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$

OKC131-143-281032-
/O.CON.KTSA.FL.W.0093.000000T0000Z-151129T0745Z/
/CVLO2.1.ER.151128T0115Z.151128T1200Z.151129T0145Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Caney River near Collinsville.
* until late Saturday night, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 26.02 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Caney River near Collinsville will continue rising 
  to near 28.0 feet Saturday morning. The river is expected to fall 
  below flood stage Saturday evening.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville become impassable.
 
&&
 
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580

$$

OKC001-281031-
/O.CON.KTSA.FL.W.0086.151128T1044Z-151129T0849Z/
/WTTO2.1.ER.151128T1044Z.151128T1800Z.151129T0249Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Illinois River near Watts.
* from late tonight to late Saturday night, or until the warning is 
  cancelled.
* At  7:00 PM Friday, the stage was  7.63 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage early Saturday morning and continue to rise to near 
  14.9 feet by early Saturday afternoon. The river is expected to 
  fall below flood stage Saturday evening.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-281031-
/O.CON.KTSA.FL.W.0087.151129T0112Z-151201T0000Z/
/TALO2.1.ER.151129T0112Z.151129T1800Z.151130T1800Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from Saturday evening to Monday evening, or until the warning is 
  cancelled.
* At  7:00 PM Friday, the stage was  7.87 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage Saturday evening and continue to rise to near 
  13.6 feet by early Sunday afternoon. The river is expected to fall 
  below flood stage early Monday afternoon.
* Impact...At 14.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff will be impassable. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

ARC033-131-281031-
/O.CON.KTSA.FL.W.0090.151128T1513Z-151129T1720Z/
/VBUA4.1.ER.151128T1513Z.151129T0000Z.151129T1120Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Arkansas River at Van Buren.
* from Saturday morning to Sunday morning, or until the warning is 
  cancelled.
* At  8:00 PM Friday, the stage was 20.01 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage late Saturday morning and continue to rise to 
  near 23.0 feet by Saturday evening. The river is expected to fall 
  below flood stage early Sunday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$

ARC047-071-083-281031-
/O.CON.KTSA.FL.W.0091.151129T0341Z-151130T0313Z/
/OZGA4.1.ER.151129T0341Z.151129T1200Z.151129T2113Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* from Saturday evening to Sunday evening, or until the warning is 
  cancelled.
* At  8:00 PM Friday, the stage was 342.8 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late 
  Saturday evening and continue to rise to near 358.0 feet by Sunday 
  morning.The river will fall below flood stage by Sunday afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
955 
WGUS84 KTSA 280741
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
141 AM CST SAT NOV 28 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-281541-
/O.EXT.KTSA.FL.W.0089.000000T0000Z-151129T1200Z/
/SPCO2.1.ER.151127T2109Z.151128T0236Z.151129T0600Z.NO/
141 AM CST SAT NOV 28 2015

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until Sunday morning, or until the warning is cancelled.
* At  8:36 PM Friday, the stage was 24.00 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Polecat Creek near Sapulpa will continue falling to 
  below flood stage by Sunday before dawn.
* Impact...At 24.0 feet, widespread flooding affects pasturelands and 
  oil fields between Sapulpa and the Tulsa County line. Barns and 
  other outbuildings may be threatended by minor flooding.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$
550 
WGUS84 KTSA 281343
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 AM CST SAT NOV 28 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-281413-
/O.CAN.KTSA.FL.W.0089.000000T0000Z-151129T1200Z/
/SPCO2.1.ER.151127T2109Z.151128T0236Z.151128T0831Z.NO/
743 AM CST SAT NOV 28 2015

The Flood Warning is cancelled for
  The Polecat Creek near Sapulpa.
* At  4:30 AM Saturday, the stage was 20.00 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage before dawn.
* Forecast...The Polecat Creek near Sapulpa will continue falling and
  remain below flood stage.
* Impact...At 21.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 26, 5:39 PM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Nov 26, 5:39 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
539 PM CST THU NOV 26 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR/VFR cigs will gradually become IFR behind cold front, which is
about to pass through KBVO at this time. Once cigs go IFR at each
site, will be hard pressed to improve this period. Expect the front
through Tulsa area about 03z, KMLC about 06z, and nwrn AR sites about
12z. Widespread light rain will result in mainly MVFR vsbys with
moderate/heavy showers embedded will decrease vsby to IFR category.
Some elevated instability apparent in forecast soundings so chances
of TSRA will be nonzero but too low to mention in TAFs at this time.

&&

.PREV DISCUSSION... /ISSUED 356 PM CST THU NOV 26 2015/

DISCUSSION...
There has been very little change in the forecast reasoning. The
NAM and GEM have both trneded slightly warmer in the northwest
part of the forecast area which lessens the ice potential
somewhat, but it will still be a close call there. Most likely
there will be several hours of temperatures right at 32 in western
Osage and possibly western Pawnee counties from late Friday
afternoon until mid morning Saturday with light precipitation
falling.

The main concern continues to be the heavy rainfall which will
result in both flash flooding and river flooding. Southeast
Oklahoma into west central Arkansas continues to be most under the
gun, with widespread 6 to 9 inch rainfall amounts likely in that
area through the weekend, with locally higher amounts possible.
Amounts will taper to the north with 3 to 4 inches likely
northwest of Interstate 44. The current flood headlines will
continue as is.

Once this system clears out early next week, dry weather with
seasonable temperatures will prevail through the middle part of
next week.

Used the NAM12 for the temperature forecast through Sunday due to
its superior handling of shallow cold air.

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Saturday afternoon for OKZ049-053-
     068>076.

     Flash Flood Watch through Friday afternoon for OKZ056>058-
     060>067.

AR...Flash Flood Watch through Saturday afternoon for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...05
AVIATION...69
Hazardous weather outlook, Nov 26, 4:29 PM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
429 PM CST THU NOV 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
429 PM CST THU NOV 26 2015

...WIDESPREAD HEAVY RAINFALL AND FLOOD POTENTIAL BEGINNING TONIGHT
   THROUGH SATURDAY...

...FREEZING RAIN POTENTIAL ACROSS PARTS OF NORTHEAST OKLAHOMA LATE
   FRIDAY INTO SATURDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...TONIGHT.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

WINTER WEATHER.
	RISK...NIL.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD HEAVY RAIN WITH ISOLATED EMBEDDED THUNDERSTORMS ARE
EXPECTED ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
TONIGHT AS A COLD FRONT MOVES INTO THE AREA. UNSEASONABLY MOIST
AIR WILL CONTINUE TO SPREAD INTO THE REGION...AND WILL SET THE
STAGE FOR PERIODS OF HEAVY RAINFALL BEGINNING TONIGHT. THE HEAVY
RAIN MAY RESULT IN FLASH FLOODING...MAINLY ACROSS EASTERN OKLAHOMA
AS THESE LOCATIONS WILL REMAIN IN THE VICINITY OF THE FRONT
THROUGH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL...WINTER
         WEATHER POTENTIAL.
SATURDAY...HEAVY RAIN POTENTIAL.
SUNDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
RAIN WILL CONTINUE FRIDAY...AND THE FLOODING RISK WILL SHIFT MORE
TOWARDS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. EVENT TOTALS
THROUGH SATURDAY...THREE TO FIVE INCHES OF RAIN WILL BE COMMON
ACROSS NORTHEAST OKLAHOMA...WITH SIX TO NINE INCHES ACROSS
SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.

THE COLDEST TEMPERATURES WILL BE REALIZED ACROSS PARTS OF FAR
NORTHEAST OKLAHOMA FROM FRIDAY AFTERNOON INTO SATURDAY.
SURFACE TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING LATE IN
THE DAY FRIDAY AND HOLD INTO EARLY SATURDAY ACROSS PARTS OF OSAGE
AND PAWNEE COUNTIES OF NORTHEAST OKLAHOMA. SOME MINOR ICE
ACCUMULATION ON ELEVATED SURFACES MAY OCCUR IN THIS AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
WIDESPREAD RAINFALL THAT WILL PERIODICALLY BE HEAVY IS FORECAST
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH MOST OF
THE LONG HOLIDAY WEEKEND. FLASH FLOODING WILL REMAIN A CONCERN
ACROSS THE ENTIRE AREA THROUGH THE EVENT...HOWEVER SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS WILL LIKELY SEE THE MOST
RAINFALL DURING THIS PERIOD WHICH WILL ONLY HEIGHTEN THE FLASH
FLOOD AND RIVER FLOOD POTENTIAL...AND MAY IMPACT TRAVEL IN THESE
AREAS. CONTINUE TO MONITOR UPDATED FORECASTS AS THEY ARE REFINED
DURING THIS EVENT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 3:29 AM CSTFreezing Rain AdvisoryTSACreek, Pawnee, Washington31 hr
Nov 27, 5:17 AM CSTAreal Flood AdvisoryTSAChoctaw, Pushmataha3 hr
Nov 27, 11:18 AM CSTAreal Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more48 hr
Nov 27, 11:25 AM CSTAreal Flood WarningTSAAdair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 2 more24 hr
Nov 27, 11:31 AM CSTAreal Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Okmulgee and 4 more24 hr
Nov 27, 1:29 PM CSTRiver Flood WarningTSAOttawa53 hr
Nov 27, 1:58 PM CSTRiver Flood WarningTSARogers, Tulsa41 hr
Nov 27, 2:01 PM CSTRiver Flood AdvisoryTSATulsa46 hr

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.